How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Vikas Your Own Question

Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2241
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
4079050
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

I have depression and I was prescribed Adderrall. I took it

This answer was rated:

I have depression and I was prescribed Adderrall. I took it this morning and have severe nausea since 2pm till now 7:30.is this normal?

Dr Vikas :

Hello

Dr Vikas :

Nausea is a side effect of Adderall and is frequently reported by patients. Most side effects like nausea should subside within 1-2 weeks. In case, if the side effect persist, you are not able to tolerate it, or it increase in severity, you should tell your doctor about it who can add an antiemetic medicine like Domperidone for few days to control nausea.

Dr Vikas :

I hope this helps, please feel free to discuss further if you have any other doubt / query.

Dr Vikas :

Kind regards

Dr Vikas :

Vikas

Dr. Vikas and other Mental Health Specialists are ready to help you
Customer: replied 3 years ago.

HI thank you for your reply. Are there any long term side effects of taking the ADDERALL and cymbalka(spelling??)

You are most welcome. Please accept my apology for the delay in replying back.

Is it possibles for you to explain what exactly do you mean by long term side effects.

Regards

Vikas

Related Mental Health Questions